I am on regular birth control for almost a year now (sprintec) and am religious, I have only missed 3 pills and took them immediately (this was the beginning of me taking the pills). About 4 weeks ago I was prescribed Amoxicillan for a head cold the a week and a half before I started my period. I continued taking my bc at the same time and started my period 3 days early and (Thursday) and continued my period until the following Friday (my normal period is 7 days so this is not unusual). I had unprotected sex on Friday night. I started my bc back up on Saturday and was nervous so I took the morning after pill on Sunday. I continued taking my bc regularly and should start my period this coming Monday. I think it is just my anxiety but j have been very nervous about this upcoming period not coming (either due to the morning after pill or other causes) can someone give me a peacee of mind? Thanks!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.